Translator Disclaimer
Summer 2018 On Neugebauer's covering theorem
J. M. Aldaz
Adv. Oper. Theory 3(3): 682-689 (Summer 2018). DOI: 10.15352/aot.1711-1262

Abstract

We present a new proof of a covering theorem of C‎. ‎J‎. ‎Neugebauer‎, ‎stated‎ ‎in a slightly more general form than the original version; we also give an application to restricted weak‎ ‎type (1,1) inequalities for the uncentered maximal operator‎.

Citation

Download Citation

J. M. Aldaz. "On Neugebauer's covering theorem." Adv. Oper. Theory 3 (3) 682 - 689, Summer 2018. https://doi.org/10.15352/aot.1711-1262

Information

Received: 19 November 2017; Accepted: 4 March 2018; Published: Summer 2018
First available in Project Euclid: 4 April 2018

zbMATH: 06902460
MathSciNet: MR3795108
Digital Object Identifier: 10.15352/aot.1711-1262

Subjects:
Primary: 42B25
Secondary: 46N99

Keywords: ‎geometrically doubling , ‎restricted weak type , uncentered maximal operators

Rights: Copyright © 2018 Tusi Mathematical Research Group

JOURNAL ARTICLE
8 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.3 • No. 3 • Summer 2018
Back to Top